# SDR DXTA200500697

- Difficulty date: April 25, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N792QS
- Make and model: Cessna 650
- Aircraft serial: 6507092
- Aircraft time: 4,794 hours, 3,658 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99140751
- Part serial: 120161
- Condition: Leaking
- Location: Hyd System
- Part time: 4,794 hours, 3,658 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD LOW ANNUNCIATOR ILLUMINATED 1 HOUR AFTER TAKEOFF AT FL 390.  HYD VOLUME INDICATED =160 CU IN  VOLUME CONTINUED TO DECREASE TO 100 CU IN AND HYD PRESS LOW ANNUNCIATORS ILLUMINATED.  LANDING GEAR WOULD NOT EXTEND AND HAD TO BE BLOWN DOWN VIA EMERG EXTENSION CHECKLIST.  INSPECTION AFTER LANDING REVEALED HYD FLUID OVER THE AFT END OF AIRCRAFT, INCLUDING THE BAGGAGE COMPARTMENT AND HELL HOLE.   FOUND LT ENG HYD. PUMP LEAKING.  REMOVED AND REPLACED HYD. PUMP.  PERFORMED ENG. RUN.  OPS/LEAK CHECK GOOD IAW CE 650 MM CHAP. 29-10-04.
